MAUDE Adverse Event Report: Philips Medical Systems DMC GmbH Radiography 7300 C; System, X-Ray, Stationary

Philips Medical Systems DMC GmbH Radiography 7300 C; System, X-Ray, Stationary
Model Number Radiography 7300 C
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Neck Stiffness (2434)
Date of Event 08/18/2026
Type of Reportable Event Malfunction

Brand Name
Radiography 7300 C
Common Device Name
System, X-Ray, Stationary
Manufacturer (Section D)
Philips Medical Systems DMC GmbH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
Philips Medical Systems DMC GmbH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key50787850
Report Number3003768251-2026-100032
Device Sequence Number13390739
Product Code KPR
UDI-Device Identifier00884838116016
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K233662
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRadiography 7300 C
Device Catalogue Number712037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown